# SDR IXXA96154

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735PL
- Make and model: Doug DC-8-62
- Aircraft serial: 46153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 225-254
- Part time: 57,549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT CUSP EXTRUSTION WAS FOUND CORRODED BETWEEN FUSELAGE STATIONS 225 AND 245. THE CUSP WAS REPAIRED IAW FAA DER APPROVED DRAWING B12-R10.  (M)
